# SDR SWAA2020051975430

- Difficulty date: May 5, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 21,486 hours, 9,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH Z-ANGLE HAS CORROSION ON UPPER SURFACE; BS:727D TO 847; LBL:21; WL: 156. / REMOVED CORROSION AT AFT CARGO L/H Z ANGLE STA 727D TO 847 LBL 21 AS MARKED IAW SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-2. ORIGINAL THICKNESS .040' AFTER REWORK .024'' .016' MATERIAL LOSS OUT OF LIMITS. IAW SRM 53-00-53-1A-2 FIG 103. TOOL: 36649 DUE: 07AUG20. REMOVED OUT OF LIMITS L/H ANGLE FROM STA 847 TO 747 LBL 21 AND REPIARED IAW SRM 53-00-53-2R-5. APPLIED CIC IAW IAW SRM 53-00-53-2R-5 STEP 4N. P/N 146A7502-31
